# SDR SWIA2019050145813

- Difficulty date: April 11, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL PANEL, FS409.00+128 THRU FS559.00 . BETWEEN APPROX RBL36.00 TO APPROX RBL 45.00, AREAS OF CORROSION. (C-CHECK) RO: 04/28/2019 REMOVED CORROSION ON THE RT FLOOR SILL PANEL AT LOCATIONS AT FS441 RBL45 IAW REO. PRESSURE LEAK CHECK GOOD.
